# SDR FDEA202210262674

- Difficulty date: October 26, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66244
- Aircraft time: 3,324 hours, 1,604 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T4105409G
- Part serial: A0170000366
- Condition: Damaged
- Location: Lt Nr 5 Slat
- Part time: 3,324 hours, 1,604 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT NO. 5 TRAILING EDGE WITH MISSING MATERIAL. LEFT WING SLAT NO 5 TRAILING EDGE WAS REPAIRED IAW B767 SRM 57-43-02-2R FIG. 201 SHEET   1-2, PAGE 1-2 AND SRM 51-70-10-2R REP. 4, FIG. 202 SHEET 8, PAGE 149, 162, 163  REV. 82  12-15-21
